3 doctors weighed in:

Do fluoxetine side effects go away? I’ve been feeling nauseated since i started taking fluoxetine five days ago. Will i feel this way the whole time i’m taking this drug?

3 doctors weighed in
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Prozac (fluoxetine)

Not uncommon side-effect to prozac (fluoxetine).
Should ease up within 2 weeks of starting the medication. Let your doctor know if persists.

In brief: Prozac (fluoxetine)

Not uncommon side-effect to prozac (fluoxetine).
Should ease up within 2 weeks of starting the medication. Let your doctor know if persists.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Troy Pulas
Psychiatry
1 doctor agrees

In brief: Side

Side effects are individualized, however, from ssris some of them (especially headache and nausea) tend to peak in the first 7 to 10 days and as the body adjusts to the effects of increased serotonin they may subside.
Sexual side effects typically do not go away.

In brief: Side

Side effects are individualized, however, from ssris some of them (especially headache and nausea) tend to peak in the first 7 to 10 days and as the body adjusts to the effects of increased serotonin they may subside.
Sexual side effects typically do not go away.
Dr. Troy Pulas
Dr. Troy Pulas
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
108,000 doctors available
Read more answers from doctors